Extreme skin irritation, severe rashes and pustules all over the body - more and more patients are reporting these symptoms after their booster vaccination. One of them is Michel B. As reported, the 23-year-old received his booster at the beginning of January. "It itched so badly that I went straight to the doctor," says B. There they prescribed medication for him, but it didn't work. "The doctors spoke of hives and didn't take my concerns seriously that the booster was the trigger," says the 19-year-old.
Patients can no longer wear clothes
A woman from Vienna had a similar experience. "The patient has developed aquagenic urticaria and can no longer wash without developing hives all over her body," reports Silvie Gross, Chairwoman of the Urticaria Association, in an interview with "Heute". "It's water hives. When the woman comes into contact with water, hives form all over her skin that burn like fire or are extremely itchy. In some cases, patients are often unable to wear clothes because it hurts too much. Feet and hands often swell as well. Those affected can then no longer wear shoes or hold things in their hands."
The association distinguishes between different forms of urticaria. According to Gross, the health of a nurse from Vienna deteriorated drastically after the vaccination. "She already had dormant urticaria, CFS/ME and mast cell activation syndrome. After the first vaccination, despite pre-treatment with antihistamines, she suffered anaphylactic shock half an hour later and was admitted to the hospital. Nevertheless, they gave her a few weeks later, also with previous treatment, given a second vaccination. I don't understand that. In special cases, doctors have advised the patients against further vaccination."
Nurse had to quit job
According to Gross, the health of the 41-year-olds affected has continued to deteriorate. "She had to give up her job and her apartment in Vienna and now lives in Lower Austria. She has been on sick leave for 6 months, is bedridden and needs help from her family to be able to cope with everyday life. She would also need therapy. It costs but 13,500 euros."
According to Gross, there are now over 4,200 people reporting severe skin rashes and allergies after the corona vaccination. "Since spring 2021, patients have been reporting to us who have been suffering from hives or swelling and other diseases such as Long Covid for months."
According to the association chairman, those affected come from Germany, the USA, Austria, Switzerland and France, among others. "We created a survey to find out how many people have reacted to a vaccination with urticaria and angioedema. Many people are reporting that they are unsure about the vaccination, especially those who have previously had severe flare-ups or who have had a of the vaccines have responded and fear their condition will continue to deteriorate."
Corresponding reports are also known to the Swissmedic admissions office. The red dot pharmacies are also noticing an increase in skin rashes. "We attribute this primarily to the large number of vaccinations in recent months," says Chairman of the Board of Directors Rudolf Andres. On the other hand, when asked about "Today", the Austrian Chamber of Pharmacists said: "We are not aware of any increase in skin rashes in connection with the booster vaccination."
Comment now adu | Act: